# SDR FDEA201105061768

- Difficulty date: May 6, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 41,068 hours, 18,886 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 740120C
- Part serial: 0151
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 50 KNOTS, GEN NR2 FAILED.  ABORTED TAKEOFF.    INTEROGATED GPCU, SHOWS RT GENERATOR, UNDER FREQ TRIP, IDG /PMG / WIRING, GCU FAILED CODE 9E. REMOVED AND REPLACED ENG.2 GCU(2XU) AND ENG NR 1 GCU IAW MM 24-22-12-04. RAN ENG PER JRH CHP.6 OPS VERIFED NORMAL, ACCOMPLISHED BITE TEST GPCU NO FAUL NOTICE PER A-310 M/M 24-41-11-04 ACFT   OK FOR SERVICE.
